I'm not sure what the fragrance in this is because this soap smells like a tomato plant straight up from your garden. I switched to the carrot since I was worried about the fragrance in the tomato soap irritating my skin, but in retrospect I don't think it was a problem.
I never had any luck with Tazorac and I got pimples in odd places too, like the inside of my nose and lots of tiny ones on my cheekbones. They did clear up, but my regular acne didn't. Keep going with it another month, but if you don't see results by then forget it!
Do you have the book from Perricone? If not go to the bookstore of library and check out the pictures in it. They didn't impress me much! They show people with mild acne in the before pictures and in the after pictures they still don't have good skin. It's your choice, it's not like eating the healthy foods in the plan will hurt you.
all alcohol is still bad for your liver. Doesn't matter what form you take it. When the doctor says "a glass of wine" he usually means that it's okay if you want to have wine with dinner, but don't go to the bar and DRINK.
Ask if there is another derm in his "group" or someone they could refer you to for a prescritoion refill. Usually it's a pain in the arse to get them to do this, but you won't get anywhere if you don't try.
See, this is why I DUMPED my other dermatologist. She would give me less than 5 minutes of her time and cut me off when I tried to ask a question. She didn't listen to me.
My current derm spent about 20 minutes with me and answered every question I had honestly, even if his answer was " I don't know."
If your skin isn't getting better and you don't feel your derm is helping you at all then find a new doctor.
Besides, even if you aren't paying for it out of pocket, you're paying for it through taxes. Mine is weekly insurance payments. It is your money and your time that you're spending, might as well make it worth it!
My husband has been popping anitbiotic pills for the last 30 years and he has a horrible digestive system (intestines mostly). I believe it's because of all the antibiotics. Right now I have him taking acidophilous every day to see if it helps.